alexa Recurrent intramural hematoma of the small intestine in a severe hemophilia A patient with a high titer of factor VIII inhibitor: a case report and review of the literature.
Gastroenterology

Gastroenterology

Journal of Gastrointestinal & Digestive System

Author(s): Katsumi A, Matsushita T, Hirashima K, Iwasaki T, Adachi T,

Abstract Share this page

Abstract A 17-year-old man with severe hemophilia A (factor VIII <1\%) developed intermittent left upper quadrant pain. He had a high titer of factor VIII inhibitor (1024 Bethesda units/mL) and was diagnosed with intramural hematoma of the jejunum. He was managed conservatively with activated prothrombin complex concentrate (APCC), resulting in the resolution of symptoms. He developed recurrent intramural hematoma of the small intestine over the next 54 months, and was successfully treated with APCC. This case highlights a rare clinical manifestation in hemophilia patients, and also indicates the effectiveness of APCC instead of exploratory surgery for intramural hematoma. Cases of intramural hematoma of the gastrointestinal tract among hemophilia patients are also reviewed. This article was published in Int J Hematol and referenced in Journal of Gastrointestinal & Digestive System

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords